Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 63, NWS Milwaukee, WI

July 7, 2015

NWS Milwaukee, WI issued this small craft advisory at Jul 7, 2015, 3:22 AM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jul 7, 2015, 3:22 AM CDT (08:22 UTC)
Expired
Jul 7, 2015, 7:00 PM CDT
In force
16 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

765 
WHUS73 KMKX 070822
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 AM CDT TUE JUL 7 2015

...GUSTY NORTH WINDS WILL BUILD HIGH WAVES...

.A TIGHT PRESSURE GRADIENT BETWEEN A DEPARTING TROUGH OF LOW
PRESSURE AND HIGH PRESSURE OVER THE PLAINS WILL RESULT IN GUSTY
NORTH WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. THE LONG
FETCH WILL BUILD HIGH WAVES...ESPECIALLY FROM PORT WASHINGTON
SOUTH. WINDS WILL BEGIN SUBSIDE TO THE NORTH OF MILWAUKEE LATER
THIS MORNING...AND OVER THE REST OF THE AREA THROUGH THE
AFTERNOON. WAVES WILL BE SLOWER TO SUBSIDE UNTIL EARLY THIS
EVENING.

LMZ643-071500-
/O.NEW.KMKX.SC.Y.0063.150707T0822Z-150707T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
322 AM CDT TUE JUL 7 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 


* WINDS: NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY THIS
  MORNING...LOWERING TO 10 TO 15 KNOTS BY EARLY THIS AFTERNOON.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-071630-
/O.NEW.KMKX.SC.Y.0063.150707T0822Z-150708T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
322 AM CDT TUE JUL 7 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS THIS
  MORNING...VEERING NORTHEAST THIS AFTERNOON. WINDS LOWERING TO 10
  TO 15 KNOTS LATE THIS AFTERNOON.

* WAVES: BUILDING TO 3 TO 5 FEET BY LATE MORNING...SUBSIDING TO 2
  TO 4 FEET BY EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
2 follow-up statements
773 
WHUS73 KMKX 071404
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
904 AM CDT TUE JUL 7 2015

...GUSTY NORTH WINDS WILL BUILD HIGH WAVES...

.A TIGHT PRESSURE GRADIENT BETWEEN A DEPARTING TROUGH OF LOW
PRESSURE AND HIGH PRESSURE OVER THE PLAINS WILL RESULT IN GUSTY
NORTH WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. THE LONG
FETCH WILL BUILD HIGH WAVES...ESPECIALLY FROM PORT WASHINGTON
SOUTH. WINDS WILL BEGIN TO SUBSIDE TO THE NORTH OF MILWAUKEE
LATER THIS MORNING...AND OVER THE REST OF THE AREA THROUGH THE
AFTERNOON. WAVES WILL BE SLOWER TO SUBSIDE UNTIL EARLY THIS
EVENING.

LMZ643-071515-
/O.CON.KMKX.SC.Y.0063.000000T0000Z-150707T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
904 AM CDT TUE JUL 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS: NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY THIS 
  MORNING...LOWERING TO 10 TO 15 KNOTS BY EARLY THIS AFTERNOON. 

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-072215-
/O.CON.KMKX.SC.Y.0063.000000T0000Z-150708T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
904 AM CDT TUE JUL 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS THIS 
  MORNING...VEERING NORTHEAST THIS AFTERNOON. WINDS LOWERING TO 
  10 TO 15 KNOTS LATE THIS AFTERNOON. 

* WAVES: BUILDING TO 3 TO 6 FEET BY LATE MORNING...SUBSIDING TO 2
  TO 4 FEET BY EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

JTS

WWW.WEATHER.GOV/MKX
670 
WHUS73 KMKX 072002
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
302 PM CDT TUE JUL 7 2015

...GUSTY WINDS AND HIGHER WAVES EASING THIS EVENING...

.GUSTY NORTHEAST WINDS WILL EASE LATE THIS AFTERNOON AND INTO THE
EVENING AS HIGH PRESSURE APPROACHES. WAVES WILL SUBSIDE IN
RESPONSE TO THE LIGHTER WINDS...WITH WINDS/WAVES FALLING BELOW
SMALL CRAFT ADVISORY CRITERIA BY EARLY EVENING.

LMZ644>646-080000-
/O.CON.KMKX.SC.Y.0063.000000T0000Z-150708T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
302 PM CDT TUE JUL 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: NORTHEAST AT 10 TO 15 KNOTS WITH GUSTS UP TO 25 KNOTS
  THOUGH LATE AFTERNOON.

* WAVES: BUILDING TO 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET BY
  EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 6, 8:39 PM CDT, 6 hours 43 minutes earlier.

Area forecast discussion, Jul 6, 8:39 PM CDT, 6 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
839 PM CDT MON JUL 6 2015

.UPDATE...
SHOWERS HAVE BEEN EXPANDING OVER THE LAST HOUR OR SO AS THE COLD
FRONT PUSHES IN. THE FRONT HAS REACHED THE WISCONSIN DELLS AT 8 PM
THIS EVENING...AND WILL ARRIVE IN MADISON BY 10 PM AND MILWAUKEE
ABOUT 1 AM. NONE OF THIS STUFF HAS HAD LIGHTNING AT THIS
POINT...BUT IT CAN/T BE RULED OUT AS WE STILL HAVE ENOUGH CAPE OUT
THERE TO SUPPORT IT IF IT CAN GET ORGANIZED. HOWEVER...MID LEVEL
LAPSE RATES ARE NIL AND THE DEEP LAYER SHEAR IS VERY POOR. THE
BEST SUPPORT IS ALL IN THE LOWER LEVELS WHERE THE 0-1KM SHEAR IS
DECENT. THE LOW LEVELS ARE SATURATED AND LEADING TO SOME LOW LCL
HEIGHTS. WE/RE GETTING SOME SCARY LOOKING CLOUDS AND ONE DID
RESULT IN A CITIZEN REPORT OF A FUNNEL EARLIER THIS EVENING UP IN
COLUMBIA COUNTY. A SPOTTER PIC CAME IN AND CONFIRMED IT WAS JUST A
SATURATING UPDRAFT.

THE HRRR AND RADAR TRENDS SUGGEST THE RAIN SHOULD BE OUT OF
MADISON BY 10 PM AND MILWAUKEE BY 3-4AM TONIGHT. WITH PRECIPITABLE
WATER VALUES AROUND 2 INCHES...WOULD EXPECT THESE SHOWERS TO DUMP
SOME QUICK HEAVY RAIN.

AS STATED IN AN SPS EARLIER...THERE IS AN AREA OF SMOKE POOLING IN
THE WAKE OF THE COLD FRONT AND IS LIKELY MAKING IT TO THE GROUND
IN THE POST FRONTAL SUBSIDENCE. A PARTICULATE FORECAST MODEL SUGGESTS
THIS WILL CLEAR OUT AROUND A FEW HOURS AFTER SUNRISE.

&&

.AVIATION/06Z TAFS/...
LOOK FOR MVFR AND IFR CONDITIONS DEVELOPING FOR A TIME
TONIGHT...ESPECIALLY ACROSS THE SOUTHEAST TAF SITES...IN THE WAKE
OF THE COLD FRONT. THE COLD FRONT WILL MOVE THROUGH KMSN BY 03Z
THIS EVENING AND KMKE/KUES/KENW BY 06-07Z TUE. THE COOL NORTHERLY
WINDS BEHIND THE FRONT WILL COMBINE WITH THE ABUNDANT MOISTURE IN
THE AREA TO BRING THESE LOWER OPERATING CONDITIONS. CIGS WILL LIFT
BY OR SHORTLY AFTER 12Z TUE MORNING. THEN LOOK FOR VFR CONDITIONS
THROUGH THE REMAINDER OF THE TAF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 320 PM CDT MON JUL 6 2015/

REST OF THIS AFTERNOON AND TONIGHT - CONFIDENCE...MEDIUM

SURFACE LOW VCNTY CNTRL WI WITH VERY MOIST AIRMASS ACROSS THE CWA.
MOIST ADVECTION AND LEAD SHORTWAVE DEVELOPED NUMEROUS SHRA AND A FEW
TSRA. CLOUD COVER HAS BEEN PLENTIFUL AND HAS SEVERELY REDUCED
GENERATING THE NECESSARY CAPE FOR SVR TSRA. PRIMARY SHORTWAVE AND
LOW LEVEL FRONTAL CONVERGENCE STILL LIES UPSTREAM AND ANY HEATING
COULD STILL GENERATE A STRONGER STORM OR TWO. TRENDS IN VSBL IMAGERY
SHOWS WIDESPREAD CLOUD COVER AND EXPECT THE NEXT ROUND WITH THE
UPPER WAVE AND FRONT TO REMAIN BLO SVR LEVELS. DUE TO THE COPIOUS
MOISTURE IN PLACE THERE MAY BE SOME BRIEF DOWNPOURS. PRECIP CHANCES
WILL WIND DOWN LATER IN THE NIGHT WITH FROPA EXPECTED AROUND
MIDNIGHT...SO TRIMMED BACKS FROM NW TO SE AS THE NIGHT PROGRESSES.
NORTH WINDS WILL START THE COOLING/DRYING TREND IN THE WAKE OF THE
FRONT.

TUESDAY - CONFIDENCE...MEDIUM

COOLER AND DRIER AIRMASS DOMINATES IN THE WAKE OF DEPARTED COLD
FRONT. LOW LEVEL THERMAL TROUGH WILL BE IN PLACE. ANY LINGERING
MORNING STRATUS SHOULD MIX OUT A BIT INTO MORE OF A CU FIELD. 925
TEMPS IN THE 12-14C RANGE WILL YIELD HIGHS IN THE 60S IN THE EAST
WITH ADDED COOLING FROM NE WINDS AND LOWER 70S AT MORE INLAND
LOCALES.

TUESDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE - MEDIUM.

ZONAL FLOW AND NEARBY HIGH PRESSURE WILL RESULT IN QUIET AND COOLER
CONDITIONS CONTINUING THROUGH WEDNESDAY.  FRONTAL BOUNDARY WILL BE
SITUATED TO THE SOUTH ACROSS CENTRAL MS VALLEY REGION.  WEAK PIECES
OF SHORT WAVE ENERGY GETTING EJECTED E-NE FROM THE SOUTHWEST WILL BE
TRAVELING ALONG THIS BOUNDARY WED AND THU.  ONE OF THESE PIECES MAY
CLIP SRN WI LATE WED/WED NGT.  FOR NOW FARTHER NORTH NAM SOLUTION
REMAINS OUTLIER BUT HI RES ECMWF ALSO TRENDING NORTH WITH MID-LEVEL
WAVE...MORE ACROSS NRN IL.  COLUMN INITIALLY QUITE DRY.  GFS MUCH
WEAKER AND DRIER SO FOR NOW...WL KEEP LOW CHANCE POPS FOR -SHRA
GOING ACROSS SRN CWA.  SUNSHINE ON WED AND FILTERED SUN ON THU
SHOULD RESULT IN PLEASANT DAYTIME TEMPS BUT REMAINING BELOW NORMAL
FOR THIS PERIOD OF JULY...COOLER BY THE LAKE.

THURSDAY NIGHT THROUGH MONDAY...FORECAST CONFIDENCE - MEDIUM.

CONFIDENCE IS INCREASING DURING THE FIRST PART OF THE EXTENDED
PERIOD THAT THE FRONTAL BOUNDARY DRAPED ACROSS IA/MO/CENTRAL IL AREA
WILL BEGIN MOVING NORTH.  NORTHWARD MOVEMENT DUE TO UPSTREAM
AMPLIFYING LONG WAVE TROFING OVER WESTERN CONUS AND ZONAL FLOW OVER
GTLAKES/MIDWEST BACKING TO MORE W TO SW STEERING FLOW.  HOWEVER
SHORT WAVES AND RESULTANT MESOSCALE CONVECTIVE SYSTEMS FORMING ALONG
THE FRONT WOULD HAVE AN EFFECT ON HOW SPEED AND TIMING OF THE
NORTHWARD SHIFT. STRONGEST LOW LEVEL WINDS AND THETA-E TRANSPORT
INTO UPPER MIDWEST LOOKS TO OCCUR DURING THE FRIDAY NIGHT INTO
SATURDAY NIGHT TIME FRAME.  LLJ PIVOTS OFF TO THE EAST FOR THE START
OF THE FOLLOWING WEEK.  HENCE HIGHEST POPS EXPECTED DURING THIS
PERIOD WITH LINGERING CHANCES ON MONDAY AS LOW PRESSURE TROF SWINGS
THRU WRN GTLAKES.  TEMPS WL START OUT BELOW SEASONAL NORMAL BUT
SHOULD WARM TO NEAR OR ABOVE NORMAL AS WARM FRONT
APPROACHES...PENDING CLOUDS AND PRECIP.

AVIATION/00Z TAFS/...PRIMARY SHORTWAVE/SURFACE LOW/FRONTAL BOUNDARY
ALL STILL UPSTREAM SO SHRA/FEW TSRA STILL EXPECTED INTO THE EVENING
HOURS. PLENTY OF CLOUD COVER HAS INHIBITED THE OTHERWISE SIZABLE
BUILDUP OF INSTABILITY. UPSTREAM STRATUS IS A CONCERN WITH LLVL RH
GETTING A BIT MOIST AS THE NIGHT WEARS ON WILL PROBABLY GO WITH A
TREND TOWARDS THE NAM MOS/GFS MOS/SREF CIG HGT PROBS ARE SUGGESTING.
FRONT COMES THROUGH AROUND MIDNIGHT WITH THERMAL TROUGH TAKING HOLD
WITH 850 CAA INTO TUESDAY. THIS SHOULD RESULT IN CU DEVELOPMENT FROM
WHATEVER LINGERING STRATUS THERE IS TUESDAY MORNING.

MARINE...WITH SURFACE LOW DRAWING CLOSER THE TIGHTER PRESSURE
GRADIENT IS EXPECTED TO GRADUALLY SLACKEN A BIT WITH TIME. SO
DECIDED TO WITH COLLAB FROM KLOT TO EXPIRE THE SMALL CRAFT AT 00Z
VERSUS THE ORIGINAL 03Z EXPIRATION. SMALL CRAFT CONDITIONS MAY BE
MET ON TUESDAY THOUGH WILL NOT ISSUE AT THIS TIME TO AVOID A DOUBLE
HEADLINE.

BEACHES...SOUTH TO SOUTHEAST WINDS AND POSSIBLY A FEW 4 FOOT WAVES
WILL MAINTAIN A HIGH SWIM RISK TO LAKE MICHIGAN IN SHEBOYGAN AND
OZAUKEE COUNTIES THROUGH EARLY EVENING WITH A MODERATE RISK TO THE
SOUTH. HOWEVER THERE IS A GRADUAL DIMINISHING TREND NOTED SO THE
BEACH HAZARDS STATEMENT HAS BEEN ADJUSTED BACK TO 00Z FROM THE
ORIGINALLY SCHEDULED EXPIRATION OF 03Z.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...DAVIS
TONIGHT/TUESDAY AND AVIATION/MARINE...COLLAR
TUESDAY NIGHT THROUGH MONDAY...MBK
Hazardous weather outlook, Jul 6, 9:47 PM CDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
947 PM CDT MON JUL 6 2015

WIZ046-047-051-052-056>060-062>072-080300-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
947 PM CDT MON JUL 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

AN ISOLATED THUNDERSTORM IS POSSIBLE OVERNIGHT...EAST OF MADISON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH MONDAY AS
SEVERAL WEAK AREAS OF LOW PRESSURE MOVE ALONG A FRONTAL BOUNDARY
WHICH WILL BE MOVING SLOWLY NORTHWARD FROM THE CENTRAL MISSISSIPPI
VALLEY REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-080300-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
947 PM CDT MON JUL 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

AREAS OF FOG WILL CONTINUE OVER THE NEAR SHORE WATERS THROUGH
LATE TONIGHT. THE VISIBILITY COULD DROP DOWN TO BELOW 1 MILE AT
TIMES.

LOOK FOR ISOLATED THUNDERSTORMS THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

BREEZY NORTH WINDS ARE EXPECTED ON TUESDAY. A SMALL CRAFT
ADVISORY MAY BE NEEDED.

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH MONDAY AS
SEVERAL WEAK LOW PRESSURE SYSTEMS MOVE ALONG A FRONTAL BOUNDARY
WHICH WILL BE MOVING SLOWLY NORTHWARD FROM THE CENTRAL MISSISSIPPI
VALLEY REGION.

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jul 6, 10:37 PM CDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1037 PM CDT MON JUL 6 2015

WIZ057>059-063>065-070430-
JEFFERSON-WAUKESHA-COLUMBIA-WASHINGTON-DODGE-DANE-
1037 PM CDT MON JUL 6 2015

...A LARGE AREA OF SHOWERS WILL AFFECT SOUTHWESTERN
WASHINGTON...SOUTHEASTERN COLUMBIA...NORTHERN
JEFFERSON...DODGE...NORTHEASTERN DANE AND NORTHWESTERN WAUKESHA
COUNTIES...

AT 1033 PM CDT...A LARGE AREA OF RAIN WAS MOVING NORTHEAST OUT OF
EASTERN DANE COUNTY AND INTO NORTHERN JEFFERSON AND SOUTHERN DODGE
COUNTIES LATE THIS EVENING...MOVING NORTHEAST AT 25 MPH.

IT APPEARS THESE SHOWERS PRODUCED A WET MICROBURST IN THE MIDDLETON
AREA THAT SNAPPED A LARGE TREE.  THERE CONTINUES TO BE A THREAT FOR
AN ISOLATED WET MICROBURST THAT COULD CAUSE SOME MINOR DAMAGE.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS SHOWER.

LOCATIONS IMPACTED INCLUDE...
SUN PRAIRIE...WATERTOWN...HARTFORD...LAKE MILLS...MAYVILLE...
SLINGER...COLUMBUS...MARSHALL...HORICON...WATERLOO...JUNEAU...
OKAUCHEE LAKE...OCONOMOWOC...JOHNSON CREEK...DEERFIELD...CAMBRIDGE...
THERESA...HUSTISFORD...IRON RIDGE AND LAC LA BELLE.

LAT...LON 4296 8905 4322 8926 4359 8850 4321 8820
TIME...MOT...LOC 0333Z 241DEG 23KT 4313 8904

DAVIS
Local storm report, Jul 6, 10:59 PM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1059 PM CDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     DOWNBURST        MIDDLETON               43.10N 89.51W
07/06/2015                   DANE               WI   LAW ENFORCEMENT

            TREE 2 FEET IN DIAMETER SNAPPED. 4 SAPLINGS KNOCKED OVER.
            OCCURED IN 1 BLOCK AREA. APPEARS TO BE A LOCALIZED WET
            MICROBURST FROM A NON-THUNDERSTORM SHOWER COMPLEX. TIME
            ESTIMATED OFF OF RADAR.

&&

SDAVIS
Special weather statement, Jul 6, 11:45 PM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1145 PM CDT MON JUL 6 2015

WIZ046-047-051-052-056>060-062>072-070800-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
1145 PM CDT MON JUL 6 2015

...LOOK FOR AREAS OF SMOKE BEHIND COLD FRONT TONIGHT...

SATELLITE IMAGERY...WEATHER OBSERVATIONS AND SPOTTER REPORTS ACROSS
MINNESOTA AND NORTHWEST WISCONSIN INDICATE THERE IS AN AREA OF
SMOKE COLLECTING IN THE WAKE OF AN APPROACHING COLD FRONT. THAT
FRONT IS PUSHING THROUGH SOUTHEAST WISCONSIN LATE THIS EVENING.

A FEW HOURS AFTER THE FRONT PASSES BY VISIBILITIES MAY DROP TO ABOUT
2 MILES AND YOU MAY EVEN SMELL THE ODOR OF SMOKE. THIS SMOKE
CONTINUES TO BE CAUSED BY CANADIAN WILDFIRES AND ITS HEADED SOUTH
DUE TO THE NORTHERLY WINDS BEHIND THE FRONT.

THE SMOKE SHOULD CLEAR OUT SHORTLY AFTER SUNRISE TUESDAY...SO THOSE
WITH A RESPIRATORY CONDITION THAT MAY BE AGGRAVATED BY THE SMOKE
SHOULD BE PREPARED TO SEEK AN INDOOR LOCATION.

DAVIS
Special weather statement, Jul 7, 12:03 AM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1203 AM CDT TUE JUL 7 2015

WIZ059-060-065-066-070600-
MILWAUKEE-OZAUKEE-WAUKESHA-WASHINGTON-
1203 AM CDT TUE JUL 7 2015

...AN AREA OF SHOWERS WILL AFFECT WASHINGTON...OZAUKEE...MILWAUKEE
AND EASTERN WAUKESHA COUNTIES...

AT 1201 AM CDT...AN AREA OF SHOWERS WAS NEAR MENOMONEE
FALLS MOVING NORTHEAST AT 25 MPH.

BRIEF... ISOLATED WIND GUSTS IN EXCESS OF 40 MPH ARE POSSIBLE WITH
THESE SHOWERS.

LOCATIONS IMPACTED INCLUDE...
MILWAUKEE...WAUKESHA...WEST ALLIS...WAUWATOSA...NEW BERLIN...
BROOKFIELD...GREENFIELD...MENOMONEE FALLS...OAK CREEK...WEST BEND...
MUSKEGO...MEQUON...SOUTH MILWAUKEE...CUDAHY...HARTFORD...WHITEFISH
BAY...GREENDALE...PEWAUKEE...BROWN DEER AND GRAFTON.

LAT...LON 4346 8780 4338 8787 4326 8791 4318 8788
      4312 8790 4302 8790 4296 8785 4285 8784
      4285 8827 4354 8839 4353 8780
TIME...MOT...LOC 0501Z 237DEG 23KT 4321 8816

MRC

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 10:37 PM CDTSpecial Weather StatementMKXDodge53 min
Jul 7, 12:03 AM CDTSpecial Weather StatementMKXMilwaukee, Ozaukee, Washington57 min
Jul 7, 4:08 AM CDTBeach Hazards StatementMKXKenosha, Milwaukee, Ozaukee, Racine15 hr

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.